Worse after starting Humira!

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

redspot321
Regular Member


Date Joined Jan 2006
Total Posts : 303
   Posted 8/18/2008 2:44 PM (GMT -7)   
I took my first injection on the 1st. I was on 30 of PRED at the time. Its not day 18 and Im up to 60mg of pred.......Im in europe until the 22nd so I have no doc. I wonder if this is an adverse reaction? After everything <ive tried I didnt expect great results, but i didnt expect to get worse.
 
 
Anyone else worsen on pred?
 
 
29 YO Male
 
-CD diagnosed in 2005 illieum
-63cm bowel resection in Feb 08
-Steroid dependant following surgery
Humira Start date 8/1/08


BuzyBum
Regular Member


Date Joined Feb 2004
Total Posts : 122
   Posted 8/18/2008 3:50 PM (GMT -7)   
I'm not on Pred but I have got worse since starting on Humira. I'm hoping it's a temporary thing but it's abit worrying, cause I had high hopes for this drug since I got good results from Remicade. Hope you see some improvement soon.

New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, December 04, 2016 1:23 PM (GMT -7)
There are a total of 2,732,658 posts in 301,041 threads.
View Active Threads


Who's Online
This forum has 151200 registered members. Please welcome our newest member, MartiG.
302 Guest(s), 12 Registered Member(s) are currently online.  Details
George_, scifigal2k, BnotAfraid, Lymepilot, Teamchris, MartiG, Mustard Seed, Randy Eichner, Broncofan18, Myself 09, Oranged, Lisa-Dionne


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer